# SDR 2000UALA00443

- Difficulty date: July 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Aircraft time: 62,536 hours, 35,928 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679LB
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER DOOR 1L COMES ON WHEN EMERGENCY EXIT LIGHTS ARE ARMED.  *S/D*  REPLACED EMERGENCY EXIT LIGHT ASSY PER MM 33-50-12.
